<  Back to the Polytechnique Montréal portal

Items where Author is "Narayanan, R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Publication Date | Document subtype | No Grouping
Number of items: 1.

Chételat, D., Narayanan, R., & Wells, M. T. (2018). On the domain of attraction of a Tracy-Widom law with applications to testing multiple largest roots. Journal of Multivariate Analysis, 165, 132-142. External link

List generated on: Tue Dec 5 07:03:02 2023 EST